Asymmetric dimethylarginine, homoarginine levels and atrial fibrillation in oesophagectomy patients

Tober, K., Moss, L. , Runice, A., Willox, L., Talwar, D., Kinsella, J. and Quasim, T. (2013) Asymmetric dimethylarginine, homoarginine levels and atrial fibrillation in oesophagectomy patients. Critical Care Medicine, 41(S1 12), A6-A6. (doi:10.1097/01.ccm.0000439205.15329.a6)

Full text not currently available from Enlighten.

Abstract

No abstract available.

Item Type:Articles (Other)
Status:Published
Refereed:No
Glasgow Author(s) Enlighten ID:Quasim, Dr Tara and Kinsella, Professor John and Moss, Miss Laura and Tober, Dr Katherina
Authors: Tober, K., Moss, L., Runice, A., Willox, L., Talwar, D., Kinsella, J., and Quasim, T.
Subjects:R Medicine > R Medicine (General)
College/School:College of Medical Veterinary and Life Sciences > School of Medicine, Dentistry & Nursing
Journal Name:Critical Care Medicine
Publisher:Lippincott, Williams and Wilkins
ISSN:0090-3493
ISSN (Online):1530-0293

University Staff: Request a correction | Enlighten Editors: Update this record